IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 629 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2030    
    Printed108    
    Emailed0    
    PDF Downloaded122    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2012  |  Volume : 44  |  Issue : 2  |  Page : 268-269

Carbamazepine-induced hepato-splenomegaly with erythematous rashes in a child


Department of Pharmacology, Assam Medical College and Hospital, Dibrugarh, Assam, India

Correspondence Address:
A Mittal
Department of Pharmacology, Assam Medical College and Hospital, Dibrugarh, Assam
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.93868

Rights and Permissions

Carbamazepine is an antiepileptic drug. In clinical trials the total incidence of reported adverse reaction to this drug is 4.5 per million at defined daily doses, corresponding to 2.7 per million at prescribed daily doses. Among the adverse reactions of carbamazepine, most often reported are skin reactions (48%), hematological (14%), hepatic disorder (10%). Herein, we present a case with erythematous skin rashes and hepato-splenomegaly.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow